# SDR AALA202512287939

- Difficulty date: December 25, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 75,575 hours, 35,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR ASSIT BOTTLE NEEDS SERVICING. MAINTENANCE SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
